Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My derm thinks that I am on month 4, but I've actually just finished month 5.

(long story short--I wasn't on ipledge the first month because my derm messed up the paperwork so she sent me a month of Accutane via mail for free. next month she signed me up with ipledge.)

She seems to have forgotten about that free month and yesterday she said "You are starting your last month" when actually I am starting my 6th month.

I didn't correct her because my face is still breaking out and I wanted to request another month anyway.

Soo to put this into one question---->

Is it harmful to go on a 6th month of 60mg? I'm 110/115 lbs.

this is my second time on Accutane and the first time I took it I was on 60mg for 5 months.

(sorry if this is very confusing. XD)

Share this post


Link to post
Share on other sites

If your bloodtests were ok in the past, and you don't increase your daily dose, or change your diet, then you will be fine. You could even lower your dose to 40mgs if you're not feeling too confident. There's no real facts to when accutane works perfectly for a person. Some say it depends on dosage, other say it depends on the total amount of time you took it, or possibly a combination of both.

That's actually what I would do if I were you. Lower the dose slightly, and stretch out the course. Less risks, more time for your skin to adapt to the accutane.

But even if you continue your regular dose, you will be fine.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×